# SDR SWAA2024090314873

- Difficulty date: July 20, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CUTOUT SURROUND STRUCTURE; AFT FACE TO THE DOOR FRAME WL 208 RBL 55 BS 291.5+4 HAS CRACK.<[01] TRIMED OUT DAMAGE PART OF THE STUB FRAME AND FABRICATED; LOCATED; DRILLED AND ISTALLED NEW CLIP AT BS 291.5+4 RBL 55 WL 208 IAW SRM 53-10-15-2R-7;[02] TASK COMPLETED;[03] VERIFIED STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
